# SDR CALA2025122212311

- Difficulty date: December 18, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 113,728 hours, 15,025 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG FAILED. OIL PRESSURE ZERO. LOUD BANG & SURGE. DEBRIEFED CREW, ENG WINDMILLED FOR 2.5HRS, SHUTDOWN AFTER A COMPRESSOR STALL AS PRECAUTION DUE TO FLUCTUATING OIL PRESS. BUG SHOWS SERVICE REQUIRED.  ENG OIL QTY REMAINED AT 23QTS. LOWER ENG HAD EVIDENCE OF OIL LEAK.   ENG  SHUTDOWN AFTER OIL PRESSURE DROPPED TO ZERO FOLLOWED BY COMPRESSOR STALL, ENG SHUTDOWN WAS MANDATORY PER CHECKLISTS.   PER FIM TASK 71-05 TASK 819, FOUND A LARGE AMOUNT OF METAL CHIPS & FLAKES ON MAIN GEARBOX CHIP DETECTOR AT FWD FACE OF GEARBOX & MASTER CHIP DETECTOR ON OIL TANK,  MAIN GEARBOX CHIP DETECTOR LEAKS OIL & DOES NOT STOP WHEN CHIP DETECTOR REMOVED, SUSPECT METAL DEBRIS HOLDING IT OPEN.   ALL OTHER CHIP DETECTORS SHOW NO CONTAMINATION, BUT OIL IS DARK.  BOTTOM PART OF ENG  WET WITH OIL.  FOUND NO DEBRIS OR OIL OR LIQUID IN ENG INLET OR EXHAUST. REMOVED #2 ENG GEARBOX CRANK PAD COVER TO MANULLY TURN N2 ROTOR.   FOUND GEARBOX CRANK PAD HEX DRIVE SEIZED, UNABLE TO TURN GEARBOX & N2 ROTOR.
